# SDR FDEA201109193959

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shim
- Part number: 112N70242
- Condition: Loose
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BETWEEN OTBD NAC FITTING AND LOWER WING SKIN FOUND WITH SHIMS   MIGRATION AT WS 303.5.  SHIM MIGRATION DEFECT ON LT WING AT STA 303.5 REPAIRED IAW EA F-5740-152627 (AD 2004-12-07)- LT WING OTBD NAC ATTACH FITTING -SHIM MIGRATION. REPAIR IS CLASSIFIED AS MAJOR.
